Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having issues with regurgitating foam. Have Ehlers-Danlos Syndrome, bulging discs, periodically take Ranitidine. Solution ?

I am having issues with regurgitating foam. Did so 3 times and then threw up foam and a thick mucus followed by the dinner that I had eaten about an hour before. I have Ehlers-Danlos Syndrome , bulging discs between L2-L5 and a herniated disc at L5-S1. Do not take any prescription medications or over the counted except for antacids. I take 4-10 antacids a day, everyday.I do periodically take Ranitidine when I know I m going to be eating spicy food.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Based on the information you are having the regurgitation of food from the stomach and you are know patient of Ehlers-Danlos Syndrome, and wanting to know what is it? and its ok if you take ranitidine.

The answer to that question is "YES" you may take ranitidine for the acidity.

Now since you have Ehlers-Danlos Syndrome you may have weak stomach valve /food entry valve which keeps food to stomach and not go back in oesophagus. So you are having trouble of getting that one way valve closed, which allow the food to regurgitate.

1) Try taking small meals.
2) Make sure you walk (slow walk) after meal, for about 30 min.
3) Do not lay down immediately after meal (stay awake about 2 hrs).

Hope it helps.
Answered: Thu, 8 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor